# SDR UIEA2021020100178

- Difficulty date: January 31, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 95,645 hours, 22,577 cycles
- System (JASC): 2612 · Fire Detection
- Part: Status Message
- Condition: False Indication
- Location: Rt Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE "RT ENG FIRE LP 1".  PERFORMED OPS CHECK OF RT H ENG FIRE LOOP IAW AMM 26-11-00 WITH NO DEFECTS NOTED.  OPS CHECK GOOD.
